MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-10
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemoclave® bag spike.The report states that when the iv tubing or needleless connector disconnected from spiros that was attached on an ambulatory infusion pump tubing, the spiros supposedly to shut off completely to prevent any fluid from escaping.There was no report of any human harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Updated information in b5.
 
Event or Problem Description
An update has been made to the event description.¿ the product used for maximum of 2 hours before the issue occurred.¿ there was patient involvement.¿ there was no patient harm.
 
Additional Manufacturer Narrative
Corrected information can be found in section h6 type of investigation codes.
 
Additional Manufacturer Narrative
Corrected information can be found in section b, b3 - date of event and e4 - initial report sent to fda.

Brand Name
CHEMOCLAVE® BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24259665
Report Number9617594-2026-00067
Device Sequence Number9575091
Product Code ONB
UDI-Device Identifier00840619023676
UDI-Public(01)00840619023676(17)300801(10)14545770
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-10
Device Lot Number14545770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/04/2026
02/04/2026
02/04/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/23/2026
03/06/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMBULATORY INFUSION PUMP, MFR UNK.; IV TUBING DEVICE, MFR UNK.
Patient SexUnknown